# SDR AALA20140212013

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 68,826 hours, 23,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG THRUST REVERSER AFT HINGE INBD FASTENER HOLE DAMAGED.  INSTALLED FREEZE PLUGS & DOUBLER IAW EA B757-54-033589 & SRM 54-50-00.
